# SDR R61A201611250685

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 22,821 hours, 17,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE L2 DOOR WOULD NOT ARM.  MAINENANCE REPOSITIONED THE DOOR INDICATOR IAW AMM AND OPS CHECKED GOOD.
